Follow
Zrinka Franušić
Zrinka Franušić
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
Verified email at math.pmf.unizg.hr - Homepage
Title
Cited by
Cited by
Year
Diophantine quadruples in the ring Z [√ 2]
Z Franušić
Mathematical Communications 9 (2), 141-148, 2004
312004
A DIOPHANTINE PROBLEM IN Z
Z FRANUŠIC
Studia scientiarum mathematicarum Hungarica 46 (1), 103-112, 2009
262009
Diophantine quadruples in Z
Z Franušic
Ramanujan J 17, 77-88, 2008
262008
On differences of two squares in some quadratic fields
A Dujella, Z Franušić
The Rocky Mountain Journal of Mathematics, 429-453, 2007
262007
On the extensibility of Diophantine triples {k-1, k+ 1, 4k} for Gaussian integers
Z Franušić
Glasnik matematički 43 (2), 265-291, 2008
182008
Diophantine quadruples in the ring of integers of Q ( 3√ 2), Miskolc Math
Z Franušić
Notes 14 (3), 893-903, 2013
102013
The problem of Diophantus for integers of Q (√− 3)
Z Franušić, I Soldo
Rad Hrvatske akademije znanosti i umjetnosti: Matematičke znanosti, 15-25, 2014
9*2014
Nonextensibility of the pair {1, 3} to a Diophantine quintuple in Z [√− 2]
Z Franušic, D Kreso
J. Comb. Number Theory 3, 1-15, 2011
62011
Euklidski prostori
M Polonijo, D Crnković, T Ban Kirigin, M Bombardelli, Z Franušić, ...
62008
Linearna algebra 1, skripta
Z Franušic, J Šiftar
PMF-Matematicki odsjek, Zagreb, dostupno na https://web. math. pmf. unizg…, 0
6
Kriptografija u školi
M Barun, A Dujella, Z Franušić
Poučak: časopis za metodiku i nastavu matematike 33, 40-52, 2008
52008
D(n)-quadruples in the ring of integers of ℚ(√2, √3)
Z Franušić, B Jadrijević
Mathematica Slovaca 69 (6), 1263-1278, 2019
42019
O distribuciji prostih brojeva
Z Franušić, N Pavlinić
Acta mathematica Spalatensia. Series didactica 1 (1), 41-50, 2018
42018
Computing relative power integral bases in a family of quartic extensions of imaginary quadratic fields
Z Franušić, B Jadrijević
arXiv preprint arXiv:1607.03064, 2016
42016
Diophantine quadruples in quadratic fields
Z Franusic
Dissertation, University of Zagreb, 2005 (in Croatian), 0
4
On the extensions of the Diophantine triples in Gaussian integers
N Adžaga, A Filipin, Z Franušić
Monatshefte fr Mathematik 197 (4), 535-563, 2022
32022
On the Extension of the Diophantine Pair {1, 3} in Z
Z Franušic
Journal of Integer Sequences 13 (2), 3, 2010
32010
Linearna algebra 1, skripta za nastavnicke studije na PMFMO
Z Franušic, J Šiftar
Sveucilište u Zagrebu, 2021
22021
A diophantine problem in ℤ [1+)/2]
Z Franušić
Studia Scientiarum Mathematicarum Hungarica 46 (1), 103-112, 2009
22009
DIOPHANTINE QUADRUPLES IN Z
Z FRANUŠIC
Z [√ 4k+ 3], 0
2
The system can't perform the operation now. Try again later.
Articles 1–20